# SDR DALA2018031400085

- Difficulty date: February 23, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 10,376 hours, 1,314 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR HAS DAMAGE ON THE BOTTOM AFT CORNER.  REMOVED THE DAMAGE AND INSTALLED A REPAIR DOUBLER AND FILLERS IAW SRM 52-13-00-300.
